Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 103, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2019, 12:27 PM CDT for Christian County, Sangamon County, Shelby County, Illinois. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2019, 12:27 PM CDT (17:27 UTC)
- Expired
- Jun 21, 2019, 1:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, IL, Sangamon County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 8:28 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 21, 12:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
260
WUUS53 KILX 211727
SVRILX
ILC021-167-173-211830-
/O.NEW.KILX.SV.W.0103.190621T1727Z-190621T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1227 PM CDT Fri Jun 21 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southern Christian County in central Illinois...
Southeast Sangamon County in central Illinois...
Western Shelby County in central Illinois...
* Until 130 PM CDT.
* At 1226 PM CDT, severe thunderstorms were located along a line
extending from near Divernon to near Raymond to near Litchfield,
moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Taylorville, Shelbyville, Pana, Divernon, Assumption,
Morrisonville, Tower Hill, Westervelt, Herrick, Rosamond, Owaneco,
Palmer, Oconee, Vanderville and Taylorville Airport.
This includes Interstate 55 between mile markers 77 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3922 8914 3935 8914 3935 8953 3952 8953
3952 8967 3958 8969 3956 8885 3941 8884
3922 8892
TIME...MOT...LOC 1726Z 271DEG 36KT 3954 8970 3938 8957 3917 8971
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Miller3 follow-up statements
814
WWUS53 KILX 211748
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
1248 PM CDT Fri Jun 21 2019
ILC167-211757-
/O.CAN.KILX.SV.W.0103.000000T0000Z-190621T1830Z/
Sangamon-
1248 PM CDT Fri Jun 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST SANGAMON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
central Illinois.
LAT...LON 3922 8914 3935 8914 3935 8937 3957 8947
3956 8885 3941 8884 3922 8892
TIME...MOT...LOC 1747Z 270DEG 41KT 3954 8940 3937 8927 3924 8936
$$
ILC021-173-211830-
/O.CON.KILX.SV.W.0103.000000T0000Z-190621T1830Z/
Christian-Shelby-
1248 PM CDT Fri Jun 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHERN CHRISTIAN AND WESTERN SHELBY COUNTIES...
At 1247 PM CDT, severe thunderstorms were located along a line
extending from near Jeisyville to near Nokomis to Witt, moving east
at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Taylorville, Shelbyville, Pana, Assumption, Tower Hill, Westervelt,
Herrick, Rosamond, Owaneco, Palmer, Oconee, Vanderville and
Taylorville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3922 8914 3935 8914 3935 8937 3957 8947
3956 8885 3941 8884 3922 8892
TIME...MOT...LOC 1747Z 270DEG 41KT 3954 8940 3937 8927 3924 8936
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Miller802
WWUS53 KILX 211808
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
108 PM CDT Fri Jun 21 2019
ILC021-173-211830-
/O.CON.KILX.SV.W.0103.000000T0000Z-190621T1830Z/
Christian-Shelby-
108 PM CDT Fri Jun 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHEASTERN CHRISTIAN AND WESTERN SHELBY COUNTIES...
At 108 PM CDT, severe thunderstorms were located along a line
extending from Owaneco to Pana to 6 miles north of Ramsey,
moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shelbyville, Pana, Assumption, Tower Hill, Westervelt, Herrick and
Oconee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3922 8914 3935 8914 3956 8918 3956 8885
3941 8884 3922 8892
TIME...MOT...LOC 1808Z 269DEG 30KT 3954 8916 3937 8908 3924 8912
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Miller618
WWUS53 KILX 211829
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
129 PM CDT Fri Jun 21 2019
ILC021-173-211837-
/O.EXP.KILX.SV.W.0103.000000T0000Z-190621T1830Z/
Christian-Shelby-
129 PM CDT Fri Jun 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
WESTERN SHELBY COUNTIES WILL EXPIRE AT 130 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain and 30 to 40 mph wind gusts
are still possible with the thunderstorms in Shelby County.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Shelby County.
LAT...LON 3922 8914 3935 8914 3956 8918 3956 8885
3941 8884 3922 8892
TIME...MOT...LOC 1827Z 271DEG 36KT 3954 8892 3937 8884 3924 8888
$$
MillerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:03 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 21, 11:03 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1103 AM CDT Fri Jun 21 2019 .UPDATE... Issued at 1055 AM CDT Fri Jun 21 2019 Updated the forecast a couple times this morning due to severe thunderstorm watch over sw 7 counties til 4 pm today, and for quicker movement of strong to severe convection into central IL late this morning and afternoon. A severe thunderstorm warning just issued for Scott and Morgan counties until 1145 am. A mature MCS over northern MO, southern IA and ne KS was associated with a large area of convection with the leading edge of the strong to severe convection moving into west central IL at 11 am, just west of Schuyler, Cass, Morgan and Scott counties. These thunderstorms were moving east around 50 mph and tracking near 1 hour faster than the latest HRRR model. SPC mesoanalysis page shows strong 0-6 km bulk shear of 40-65 kts over sw IL including sw CWA while MU CAPES were 1000-3000 j/kg over sw IL, highest near the MS river in sw IL. Surface map shows 998 mb low pressure over sw KS with its warm front through southern MO and sw KY into mid TN. SPC day1 outlook has enhanced risk of severe storms sw of I-74 late this morning and afternoon, with slight risk along and ne of I-74. Areas sw of I-74 have 30% risk of damaging winds and 2% risk of tornadoes, while areas from I-74 ne have 15% risk of damaging winds. There is a 5% risk of large hail across CWA. Strong to severe convection to race eastward across central IL next few hours, reaching eastern IL by mid afternoon and far se IL by late afternoon, though isolated showers/thunderstorms possible in se IL during early and mid afternoon. Strong wind fields supports higher threat of damaging winds with these storms, especially sw of I-74. More convection to expected to develop with low level jet over CWA by late evening and overnight, with severe wx threat again expected. Locally heavy rains also possible with thunderstorms as WPC has slight risk of excessive rainfall over areas sw of I-74 thru tonight, and shifts into areas from I-74 north on Sat/Sat night. Trimmed back highs a a bit this afternoon due to widespread round of convection, with highs mid to upper 70s central IL and lower 80s se of I-70 where convection arrives during mid to late afternoon. && .SHORT TERM...(Today and tonight) ISSUED AT 309 AM CDT Fri Jun 21 2019 Well this mornings forecast was a little tough, as most models do not have the best agreement for the developing MCS marching into western Missouri. Some models indicate a northward swing through Iowa, before beginning a SE dive through central Illinois, while other models have a SE dive through west central and southern Illinois, where moisture is more prevalent, or finally a straight eastward path through central Illinois then diving SE into the Ohio River Valley. I went with the third option, as current radar indicates a decreasing moisture field in SE Missouri and southern Illinois. This should bring the convective system into the region late this morning into midday. Approach time for the Illinois River Valley will be near 17-18z, then tracking SE through the remainder of the CWA through the afternoon. This could bring strong to severe thunderstorms to the area today, as current Watches are being issued into north central Missouri. Typically with these systems, they gain strength overnight, with aid from the low-level jet stream. As this continues tracking east, the area could go under a Watch, but if that occurs, it will be later this morning. Once this system slides through the area, unfortunately we will not be done with showers and storms...this is only the start of another wet pattern. Temperatures will remain cooler today, as rainfall and cloud coverage will inhibit sunshine from increasing ground temps. Dewpoint temps will also begin to increase today, rolling in a summer-like pattern to the region this weekend. .LONG TERM...(Saturday through Thursday) ISSUED AT 309 AM CDT Fri Jun 21 2019 As the weak upper level ridge shifts eastward Saturday, this will open up the door for a large-scale Low pressure system in Canada to begin driving the weather pattern again. Two Lows, a strong one in Canada and a weaker one in the southern Plains will keep the wet weather going throughout the weekend and into the start of next week. Rounds of showers and thunderstorms will filter into the area, bringing upwards of 1.50-2.50 inches of additional rainfall to already super-saturated soils. The stronger Low will remain north of the area as it progresses slowly eastward over the next several days. This will hold the secondary Low is in the southern Plains for the weekend, lifting warmer Gulf air to the region, and more moisture. As WAA is brought into central Illinois Saturday, temps and dewpoints will climb into the 80s and 70s, respectively. Heat index values are forecast to climb into the mid and upper 90s Saturday, while reaching the mid 80s to mid 90s Sunday. Going into Monday, the main Low will lift north...allowing the secondary Low to finally shift NE through the Midwest and into the upper Great Lakes. The spigot will finally be shutoff Monday evening, however temps will remain more on the seasonal side throughout next week...along with the return of a drier weather pattern. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 615 AM CDT Fri Jun 21 2019 A couple different lines of thunderstorms are ongoing across portions of MO, KS, and NE this morning and pushing east towards Illinois. Evolution of these systems remain uncertain, however, believe that the eastern line of storms will persist into central Illinois late this morning and afternoon, quite possibly in a weakening state with diminishing coverage. After these initial waves of thunderstorms push through by around mid afternoon, expect a window of dry weather before additional storms redevelop nearby or overhead mid to late this evening and persist over the area through the night. Outside of the influence of thunderstorms, southeast winds will prevail through the period. VFR ceilings today will lower to MVFR this evening, then IFR or near IFR overnight. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...07 SHORT TERM...Baker LONG TERM...Baker AVIATION...Deubelbeiss
Hazardous weather outlook, Jun 21, 11:22 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1122 AM CDT Fri Jun 21 2019 ILZ036-040-041-047>052-221100- Cass-Christian-Fulton-Mason-Menard-Morgan-Sangamon-Schuyler-Scott- 1122 AM CDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... A couple rounds of thunderstorms are likely through tonight. The first round of storms will be late this morning and early afternoon, and the second round of storms will be after dusk tonight. There is an enhanced risk of severe storms today, with the potential for widespread damaging winds. Isolated large hail and tornadoes also possible. Heavy rain is also possible and could lead to localized flash flooding. Moderate flooding will continue along the Illinois River from Havana downstream. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Several rounds of thunderstorms are possible Saturday through Monday, with the best chances from Saturday night into Sunday. There is a marginal risk for severe thunderstorms Saturday and Sunday. Damaging wind is the main concern, though a few storms may produce large hail. Heavy rainfall will be possible at times and may result in additional flooding. Heat index values will approach 100 degrees on Saturday in areas from Havana southward. Moderate flooding will continue along the Illinois River. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today, with the most likely time frame between 11 am and 3 pm. ILZ027>031-037-221100- Knox-Marshall-Peoria-Stark-Tazewell-Woodford- 1122 AM CDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... A couple rounds of thunderstorms are likely this afternoon and tonight. The first will be during early and mid afternoon, and the second round will be late this evening into overnight. Some of these storms will be severe, especially southwest of I-74, with damaging winds the main concern. Isolated hail will also be possible along with heavy rain that could lead to localized flash flooding. Minor flooding will continue or redevelop along portions of the Illinois River from Henry through Peoria. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Several rounds of thunderstorms are possible Saturday through Monday, with the best chances from Saturday night into Sunday. There is a marginal risk for severe thunderstorms Saturday and Sunday. Damaging wind is the main concern, though a few storms may produce large hail. Heavy rainfall will be possible at times and may result in additional flooding. Minor flooding will continue along the Illinois River. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon, mainly from noon to 4 pm today especially southwest of I-74. ILZ038-042>046-053>057-061-221100- Champaign-Coles-De Witt-Douglas-Edgar-Logan-Macon-McLean-Moultrie- Piatt-Shelby-Vermilion- 1122 AM CDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... A couple rounds of thunderstorms are likely this afternoon and tonight. There is an enhanced risk of severe thunderstorms this afternoon southwest of I-74 with a slight risk from I-74 northeast. Widespread damaging winds are the primary concern with isolated large hail and isolated tornadoes possible mainly southwest of I-74. Another round of strong to severe storms is possible overnight. Heavy rain is also possible and could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Several rounds of thunderstorms are possible Saturday through Monday, with the best chances from Saturday night into Sunday. There is a marginal risk for severe thunderstorms Saturday and Sunday. Damaging wind is the main concern, though a few storms may produce large hail. Heavy rainfall will be possible at times and may result in additional flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon, especially from 2 pm to 6 pm. ILZ062-063-066>068-071>073-221100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1122 AM CDT Fri Jun 21 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... A couple rounds of thunderstorms are likely this afternoon and tonight. There is an enhanced risk of severe thunderstorms from mid afternoon into early evening. Widespread damaging winds are the primary concern, though isolated tornadoes and large hail will also be possible. Another round of strong to severe storms is possible overnight. Heavy rain is also possible and could lead to localized flash flooding. Minor flooding will continue along portions of the Wabash, Little Wabash, and Embarras Rivers. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Several rounds of thunderstorms are possible Saturday through Monday, with the best chances from Saturday night into Sunday. There is a marginal risk for severe thunderstorms Saturday and Sunday. Damaging wind is the main concern, though a few storms may produce large hail. Heavy rainfall will be possible at times and may result in additional flooding. Minor flooding will continue along portions of the Wabash, Little Wabash, and Embarras Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed from mid afternoon into early evening, mainly between 3 pm and 7 pm. 07
In the hours before
Special weather statement, Jun 21, 11:10 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1110 AM CDT Fri Jun 21 2019
ILZ036-040-041-047-211700-
Mason-Schuyler-Cass-Fulton-
1110 AM CDT Fri Jun 21 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FULTON...WESTERN
CASS...SCHUYLER AND SOUTHWESTERN MASON COUNTIES UNTIL NOON CDT...
At 1110 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Augusta to near Buckhorn. Movement was
northeast at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Beardstown, Rushville, Astoria, Bluff Springs, Vermont, Ipava,
Arenzville, Littleton, Browning, Table Grove, Bernadotte, Smithfield,
Frederick, Huntsville, Camden, Ripley, Ray and Weinberg King State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
west central Illinois.
LAT...LON 4028 9091 4027 9045 4046 9045 4050 9029
3988 9024 3988 9058 3992 9054 3998 9051
3998 9060 4003 9061 4002 9063 4005 9068
4008 9067 4008 9070 4011 9071 4011 9091
TIME...MOT...LOC 1610Z 244DEG 37KT 4029 9092 3989 9079
MillerSpecial weather statement, Jun 21, 11:59 AM CDT, 28 minutes before
Special Weather Statement National Weather Service Lincoln IL 1159 AM CDT Fri Jun 21 2019 ILZ047-048-050-051-211745- Sangamon-Morgan-Menard-Cass- 1159 AM CDT Fri Jun 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MENARD...NORTHWESTERN SANGAMON...SOUTHEASTERN CASS AND NORTHEASTERN MORGAN COUNTIES UNTIL 1245 PM CDT... At 1157 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles west of Chandlerville to Alexander. Movement was east at 40 mph. Pea size hail and winds of 40 to 50 mph will be possible with these storms. Locations impacted include... Virginia, Sherman, Petersburg, Athens, Williamsville, Ashland, Pleasant Plains, Tallula, Philadelphia, and Berlin. This includes the following highways... Interstate 55 between mile markers 92 and 106. Interstate 72 between mile markers 71 and 105. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 400 PM CDT for central and west central Illinois. LAT...LON 4000 8959 3974 8954 3973 9014 4004 9030 TIME...MOT...LOC 1657Z 278DEG 37KT 4003 9027 3973 9007 Miller
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:57 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 48 min |
| Jun 21, 11:10 AM CDT | Special Weather Statement | ILX | Schuyler | 50 min |
| Jun 21, 11:22 AM CDT | Tornado Warning | ILX | Morgan, Scott | 23 min |
| Jun 21, 11:42 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 48 min |
| Jun 21, 11:59 AM CDT | Special Weather Statement | ILX | Cass, Sangamon | 46 min |
| Jun 21, 12:08 PM CDT | Areal Flood Advisory | ILX | Fulton | 4 hr |
| Jun 21, 12:54 PM CDT | Special Weather Statement | ILX | Logan, Macon | 66 min |
| Jun 21, 1:33 PM CDT | Special Weather Statement | ILX | Coles, Cumberland, Effingham, Shelby | 57 min |
| Jun 21, 1:53 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper, Richland | 52 min |
| Jun 21, 1:57 PM CDT | Special Weather Statement | ILX | Douglas, Moultrie, Piatt | 48 min |
| Jun 21, 2:32 PM CDT | Special Weather Statement | ILX | Clark, Crawford | 58 min |
| Jun 21, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 47 min |
| Jun 21, 3:25 PM CDT | Flash Flood Watch | ILX | Cass, Christian, Clark, Clay, Coles, Crawford and 18 more | 47 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.